# SDR ASAA2016082417793

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 25,146 hours, 7,526 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Window
- Part number: 5893543149
- Part serial: 11238H9165
- Condition: Arced
- Location: L1
- Part time: 12,558 hours, 3,739 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL370 2.5 HOURS INTO FLT,  NOTED ELECTRICAL ARCING SOUND FROM CAPTAIN'S FWD WINDSCREEN, TURNED OFF "FWD WINDOW HEAT" ON CAPTAIN'S SIDE AND ARCING SOUND STOPPED. CAME BACK ON INTERMITTENTLY WHEN SWITCHED ON.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 WINDOW IAW AMM 56-11-11-000-801 AND AMM 56-11-11-400-821 STEPS 3A THRU 3G. COMPLETED INSTALLATION OF THE NR 1 WINDOW IAW AMM 56-11-11-400-821 STEPS 3H THRU 3I. OPS TEST GOOD.
